# SDR DALA2024061806161

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION RAIL DUMMY Y503.2 LOCATED AT FR 16 AT FWD GALLEY AREA (SSI 531189). C/A: REPLACED RAIL DUMMY Y503.2 LOCATED AT FR 16 AT FWD GALLEY AREA AS PER A320 SRM 51-72-11 AND SRM 51-42-11 AND DRAWING # D531 12825 RELEASE DATE 08-JAN-97 ISSUE E00 AND DRAWING # D531 12639 RELEASE DATE 30-DEC-99 ISSUE A00, MEASURES OF CORROSION ARE: D= 0.061 IN, W=0.906 IN, L=1.646 IN.  RII INSPECTION COMPLETE.
